MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 2120I WITH DUAL ASPIRATE AUTOSAMPLER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 2120I WITH DUAL ASPIRATE AUTOSAMPLER
Model Number ADVIA 2120I WITH DUAL ASPIRATE AUTOSAMPLER
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens customer service engineer (cse) was at a customer site and reported that a sample barcode was misread on an advia 2120i hematology system with dual aspirate autosampler by the system's hand held barcode reader during a manual sample barcode read.Siemens is investigating the issue.
 
Event or Problem Description
A siemens customer service engineer (cse) was at a customer site and reported that a sample barcode was misread on an advia 2120i hematology system with dual aspirate autosampler by the system's hand held barcode reader during a manual sample barcode read.Sid (b)(6) was misread as sid (b)(6).There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr on 01-nov-2019.Additional information (15-nov-2019): due to no additional information received from the customer, further investigation of this issue is not possible and the cause of the event could not be established.Possible causes include the customer barcode quality, or that barcode reader programming is needed to accommodate the customer's barcode symbology.The system is performing according to specifications.No further evaluation of this device is required.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr (b)(4) on (b)(6)2019.Siemens filed the first supplemental mdr 2432235-2019-00400_s1 on (b)(6)2019.Additional information (27-dec-2019): the customer contact name was provided.Section e1 of this report has been updated with this information.

Brand Name
ADVIA 2120I WITH DUAL ASPIRATE AUTOSAMPLER
Common Device Name
ADVIA 2120I WITH DUAL ASPIRATE AUTOSAMPLER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
MDR Report Key9266499
Report Number2432235-2019-00400
Device Sequence Number14021404
Product Code GKZ
UDI-Device Identifier00630414560045
UDI-Public00630414560045
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K102644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberADVIA 2120I WITH DUAL ASPIRATE AUTOSAMPLER
Device Catalogue Number10285573
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/10/2019
Supplement Date Received by Manufacturer11/15/2019
12/27/2019
Initial Report FDA Received Date11/01/2019
Supplement Report FDA Received Date12/06/2019
01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1